# SDR UIEA2019100215618

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,992 hours, 20,837 cycles
- Engine: Ge CF680C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, AFTER LANDING, R ENGINE N1 AT IDLE KEPT SURGING FROM 26 TO 35% N1 UNTIL ENGINE SHUTDOWN.  REMOVED AND INSPECTED 8TH STAGE CHECK VALVE, LUBRICATED, AND REINSTALLED. RAN R ENGINE WITH NO DEFECTS NOTED IAW AMM 71-00-00 AND 36-11-06.
